# SDR HEEA078259

- Difficulty date: March 14, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Crosstube
- Part number: 412050045107
- Part serial: A276
- Condition: Corroded
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CROSSTUBE HAS CORROSION BEYOND BHT LIMITS.
